Awkward situation with RPN Havoc

  1. New Member
    kevinmk0831's Avatar
    Stats
    5'7"  165 lbs.
    Join Date
    Aug 2012
    Posts
    1
    Rep Power
    27
    Level
    1
    Lv. Percent
    15%

    Awkward situation with RPN Havoc


    So basically I ran a 4 week (planned to do a 6 week) right before college and finished 4 weeks yesterday (6th day of college now). My lifts have jumped fantastic, gained genuine size and about 7 lbs despite my diet being variously over/under. I took one dose of my PCT (PCT Assist by CEL), but then forgot that I ordered another bottle of Havoc for the last 2 weeks. My dosage was as follows;

    30/30/40/40, and I planned to go 50/60 for the last 2 weeks.


    Do you think i'll be fine? I haven't had ANY signs of side effects or anything so far besides sweating a little bit more than normal. I want to run these last 2 weeks hard. Also, when I do PCT should I be dosing it WITH my last 2 weeks of havoc (as in, 2 pills a day of my PCT along with my havoc pills the last 2 weeks, then till the botle of pct is done?

    thanks

    EDIT: Also, I only have 10 days of my Cycle assist left. Can I replace it with my PCT for the last 4 days? Will it really be that big of a deal?

  2. Advanced Member
    GreenEarth's Avatar
    Stats
    6'0"  205 lbs.
    Join Date
    Feb 2012
    Posts
    781
    Rep Power
    15012
    Level
    22
    Lv. Percent
    49.16%

    Jump back on epi. Will be a minor fluctuation for your bloods, but 1 day won't change much.



    Also, an additional 2 weeks will give you time to buy a legit PCT instead of CEL's Assist.
    Quote Originally Posted by LiamTaylor View Post
    I push myself to limits everyday i train tbh, visited my mum yesterday and she said i looked a bit bigger, she doesnt know about the steroids
  3. New Member
    Austinmck17's Avatar
    Stats
    5'11"  172 lbs.
    Join Date
    Jul 2011
    Posts
    478
    Rep Power
    7108
    Level
    18
    Lv. Percent
    18.79%

    Run the epi for two more weeks and immediately order torem or another SERM. otherwise recovery from epi might be rough.
    •   
       

  4. New Member
    Austinmck17's Avatar
    Stats
    5'11"  172 lbs.
    Join Date
    Jul 2011
    Posts
    478
    Rep Power
    7108
    Level
    18
    Lv. Percent
    18.79%

    If you are gonna go with OTC pct make sure u do not go up to 60
  5. Banned
    WARBIRDWS6's Avatar
    Join Date
    Dec 2011
    Posts
    5,134
    Rep Power
    0
    Level
    49
    Lv. Percent
    90.78%
    Achievements Activity ProPosting ProPosting Authority

    and DON'T run the PCT during the final 2 weeks of havoc run it immediately starting the day AFTER you take the last dose of havoc...for 4 weeks.
  6. Senior Member
    funkd0c's Avatar
    Stats
    5'7"  170 lbs.
    Join Date
    Jan 2008
    Age
    33
    Posts
    1,646
    Rep Power
    31347
    Level
    33
    Lv. Percent
    3.63%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Austinmck17
    Run the epi for two more weeks and immediately order torem or another SERM. otherwise recovery from epi might be rough.
    Get the SERM. Epi is strong enough at that dose that you should use one.
  7. New Member
    Lacrossedude6's Avatar
    Stats
    6'0"  201 lbs.
    Join Date
    May 2012
    Posts
    330
    Rep Power
    7642
    Level
    15
    Lv. Percent
    76.99%

    Everyone in this board is going to tell you to get a SERM. OTC PCT are sketchy at best
  8. Advanced Member
    KenTheEagle's Avatar
    Stats
    5'8"  175 lbs.
    Join Date
    Feb 2011
    Posts
    751
    Rep Power
    10607
    Level
    22
    Lv. Percent
    96.1%

    Quote Originally Posted by kevinmk0831 View Post
    So basically I ran a 4 week (planned to do a 6 week) right before college and finished 4 weeks yesterday (6th day of college now). My lifts have jumped fantastic, gained genuine size and about 7 lbs despite my diet being variously over/under. I took one dose of my PCT (PCT Assist by CEL), but then forgot that I ordered another bottle of Havoc for the last 2 weeks. My dosage was as follows;

    30/30/40/40, and I planned to go 50/60 for the last 2 weeks.


    Do you think i'll be fine? I haven't had ANY signs of side effects or anything so far besides sweating a little bit more than normal. I want to run these last 2 weeks hard. Also, when I do PCT should I be dosing it WITH my last 2 weeks of havoc (as in, 2 pills a day of my PCT along with my havoc pills the last 2 weeks, then till the botle of pct is done?

    thanks

    EDIT: Also, I only have 10 days of my Cycle assist left. Can I replace it with my PCT for the last 4 days? Will it really be that big of a deal?
    :O :P .... so you stopped the cycle wrongly for a day and you took a dose of PCT assist and you wonder if youll be fine? .... LOL youll be fine!, keep the cycle as normal, also, even if you did dose a SERM wrongly for 2 days in the cycle, some people pulse the epi, so if you missed the dose that day youll be fine!, would be a different story if you did that for a week, so calm, relax and keep the cycle.... just protect your liver and get your PCT in check when you are done, preferably with a SERM like clomid, torem or tamo.
  9. New Member
    xerbia's Avatar
    Stats
    6'1"  211 lbs.
    Join Date
    May 2010
    Posts
    96
    Rep Power
    12604
    Level
    16
    Lv. Percent
    74.01%

    You'll be fine.
  

  
 

Similar Forum Threads

  1. Replies: 9
    Last Post: 06-24-2012, 06:55 PM
  2. RPN Havoc Cycle
    By cooter in forum Supplements
    Replies: 39
    Last Post: 11-27-2010, 01:35 AM
  3. Replies: 0
    Last Post: 02-09-2008, 08:08 PM
  4. RPN Havoc
    By The Brute in forum Anabolics
    Replies: 2
    Last Post: 07-06-2007, 12:49 PM
  5. Post here with Epistane/Havoc Gyno Reduction Results
    By RenegadeRows in forum Supplement Logs
    Replies: 11
    Last Post: 04-28-2007, 02:17 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in